Cristian Coletti
Cristian Coletti
Verified email at ufabc.edu.br - Homepage
Title
Cited by
Cited by
Year
Central limit theorem and related results for the elephant random walk
CF Coletti, R Gava, GM Schütz
Journal of mathematical physics 58 (5), 053303, 2017
452017
A strong invariance principle for the elephant random walk
CF Coletti, R Gava, GM Schütz
Journal of Statistical Mechanics: Theory and Experiment 2017 (12), 123207, 2017
282017
Scaling limit for a drainage network model
CF Coletti, LRG Fontes, ES Dias
Journal of applied probability 46 (4), 1184-1197, 2009
242009
A spatial stochastic model for rumor transmission
CF Coletti, PM Rodríguez, RB Schinazi
Journal of Statistical Physics 147 (2), 375-381, 2012
232012
Convergence to the Brownian Web for a generalization of the drainage network model
C Coletti, G Valle
Annales de l'IHP Probabilités et statistiques 50 (3), 899-919, 2014
182014
Asymptotic analysis of the elephant random walk
CF Coletti, I Papageorgiou
Journal of Statistical Mechanics: Theory and Experiment 2021 (1), 013205, 2021
92021
On the existence of accessibility in a tree-indexed percolation model
CF Coletti, RJ Gava, PM Rodríguez
Physica A: Statistical Mechanics and its Applications 492, 382-388, 2018
72018
The radial brownian web
C Coletti, LA Valencia
arxiv. org/abs/1310.6929 v1, 2013
62013
On the collision between two PNG droplets
CF Coletti, LPR Pimentel
Journal of Statistical Physics 126 (6), 1145-1164, 2007
62007
Invariant measures and decay of correlations for a class of ergodic probabilistic cellular automata
CF Coletti, P Tisseur
Journal of Statistical Physics 140 (1), 103-121, 2010
52010
Limit theorems for a minimal random walk model
CF Coletti, RJ Gava, LR de Lima
Journal of Statistical Mechanics: Theory and Experiment 2019 (8), 083206, 2019
42019
A stochastic two-stage innovation diffusion model on a lattice
CF Coletti, KBE De Oliveira, PM Rodriguez
Journal of Applied Probability 53 (4), 1019-1030, 2016
42016
Scaling limit for a family of random paths with radial behavior
CF Coletti, LA Valencia
arXiv preprint arXiv:1310.6929, 2013
32013
The variance of the shock in the HAD process
CF Coletti, PA Ferrari, LPR Pimentel
arXiv preprint arXiv:0801.2526, 2008
32008
Probabilidade: Teoria e Exercícios
É Lebensztayn, CF Coletti
Programa de Pós-Graduação em Estatística, Departamento de Estatística …, 0
3
Absence of Boolean percolation on doubling graphs
CF Coletti, SP Grynberg, D Miranda
arXiv preprint arXiv:1410.5347, 2014
2*2014
The role of multiple repetitions on the size of a rumor
A Rada, C Coletti, E Lebensztayn, PM Rodriguez
SIAM Journal on Applied Dynamical Systems 20 (3), 1209-1231, 2021
12021
Global survival of branching random walks and tree-like branching random walks
D Bertacchi, CF Coletti, F Zucca
arXiv preprint arXiv:1703.04499, 2017
12017
Absence of percolation in the Bernoulli Boolean model
CF Coletti, SP Grynberg
arXiv preprint arXiv:1402.3118, 2014
12014
Notas de Aula
É LEBENSZTAYN, CF COLETTI
12010
The system can't perform the operation now. Try again later.
Articles 1–20